advertisement
Question
Posted by: HeadAche | 2011/02/15

HeadAche when Skipping

Hi Doc,

I am a 1.8m male and weigh 108kg, mid thirties. I cycle now and then and play squash twice a week. My resting heart rate is 56

I have started skipping two days ago. The first day, there was a slight headache for a minute or so. It felt as if my brain was shaking inside my head. The second day was far worst. It hurt the entire ten minutes. The headache has lasted for 13 hours now. I took two panado''s after about eight hours, which cleared the headache, with only a feint reminder of pain, but that only lasted for about four hours. The pain is back now, but not so bad.

What causes this, should I be concerned, may I continue to train?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo HeadAche
I am worried about this. Any headache that is not normal for you, increasing in intensity, not responding to the usual medication needs further examination as soon as possible. Please call your doctor and ask him to refer you to a neurologist for a thorough examination.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/15

Hallo HeadAche
I am worried about this. Any headache that is not normal for you, increasing in intensity, not responding to the usual medication needs further examination as soon as possible. Please call your doctor and ask him to refer you to a neurologist for a thorough examination.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement